Extending polar spaces of rank at least 3

D.V. Pasechnik

Research output: Contribution to journalLetter

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)71
JournalJournal Combinatorial Theory Series A
Volume71
Publication statusPublished - 1995

Cite this

@article{33e78b2ed6e94f3a958af0ffd871ea12,
title = "Extending polar spaces of rank at least 3",
author = "D.V. Pasechnik",
year = "1995",
language = "English",
volume = "71",
pages = "71",
journal = "Journal of Combinatorial Theory Series A",
issn = "0021-9800",
publisher = "Academic Press",

}

Extending polar spaces of rank at least 3. / Pasechnik, D.V.

In: Journal Combinatorial Theory Series A, Vol. 71, 1995, p. 71.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Extending polar spaces of rank at least 3

AU - Pasechnik, D.V.

PY - 1995

Y1 - 1995

M3 - Letter

VL - 71

SP - 71

JO - Journal of Combinatorial Theory Series A

JF - Journal of Combinatorial Theory Series A

SN - 0021-9800

ER -